# SDR REXA2018060750468

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 9,407 hours, 6,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: EM1A
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERATIVE.  REPLACED THE MEGAPHONE IAW AMM 25-61-14.
